# SDR AUS20030834

- Difficulty date: April 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: TB2011003100
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING MAIN SPAR WEB CORRODED IN AREA BEHIND RIB PN TB20.11.003.100 LOCATED AT WS 660.
